# SDR SWI2024F01158

- Difficulty date: October 19, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N165SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000613
- Aircraft time: 20,304 hours, 12,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB SEAT TRACK CF III HAS CHAFING AND CORROSION AT MULTIPLE LOCATIONS BETWEEN FR 83/84, 82/83, 81/82, 80/81, 79/80, 78/79, 74/75     (C-CHECK RO 11/6/2024)    REMOVED AND REPLACED RH IB SEAT TRACK CF III FR74-FR84 IAW REF EMB SRM 51-40-08.  NEW PART INSTALLED WAS OEM PART, NO CHANGES TO WEIGHT NOTED.  SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
